Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Conformally flat spaces and a pinching problem on the Ricci tensor


Author: Th. Hasanis
Journal: Proc. Amer. Math. Soc. 86 (1982), 312-315
MSC: Primary 53C20
DOI: https://doi.org/10.1090/S0002-9939-1982-0667296-1
MathSciNet review: 667296
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Recent results of S. I. Goldberg on conformally flat manifolds and hypersurfaces of Euclidean space are extended.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20

Retrieve articles in all journals with MSC: 53C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0667296-1
Keywords: Conformally flat, Ricci curvature, scalar curvature
Article copyright: © Copyright 1982 American Mathematical Society